# SDR COMA9511959

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Engine: Pwa PW118
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3039173
- Condition: Cracked
- Location: Rt Engine
- Part time: 14,011 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RIGHT ENGINE NACELLE.  REMOVED AND REPLACED RIGHT ENGINE FUEL HEATER WITH SERVICEABLE UNIT.
